# SDR QXEA0101487

- Difficulty date: September 1, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 9,868 hours, 13,869 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Condition: Excess Play
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND ELEVATOR TRIM PUSH ROD HAS APPROXIMATELY .020 INCH RADIAL PLAY ON ROD BEARING AT IDLER ARM END. REPAIRED IAW DASH-8 MM 27-36-00.
